Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A cohomological criterion for splitting of vector bundles on multiprojective space


Author: Chikashi Miyazaki
Journal: Proc. Amer. Math. Soc. 143 (2015), 1435-1440
MSC (2010): Primary 14F05, 14J60
DOI: https://doi.org/10.1090/S0002-9939-2014-12347-1
Published electronically: November 24, 2014
MathSciNet review: 3314058
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to the study of a cohomological criterion for the splitting of a vector bundle on multiprojective space. The criterion extends a result of Ballico-Malaspina towards a generalization of the Horrocks criterion on multiprojective space.


References [Enhancements On Off] (What's this?)

  • [1] Edoardo Ballico and Francesco Malaspina, Regularity and cohomological splitting conditions for vector bundles on multiprojective spaces, J. Algebra 345 (2011), 137-149. MR 2842058, https://doi.org/10.1016/j.jalgebra.2011.08.015
  • [2] L. Costa and R. M. Miró-Roig, Cohomological characterization of vector bundles on multiprojective spaces, J. Algebra 294 (2005), no. 1, 73-96. MR 2179715 (2007c:14042), https://doi.org/10.1016/j.jalgebra.2005.08.035
  • [3] G. Horrocks, Vector bundles on the punctured spectrum of a local ring, Proc. London Math. Soc. (3) 14 (1964), 689-713. MR 0169877 (30 #120)
  • [4] Diane Maclagan and Gregory G. Smith, Multigraded Castelnuovo-Mumford regularity, J. Reine Angew. Math. 571 (2004), 179-212. MR 2070149 (2005g:13027), https://doi.org/10.1515/crll.2004.040
  • [5] David Mumford, Lectures on curves on an algebraic surface, With a section by G. M. Bergman. Annals of Mathematics Studies, No. 59, Princeton University Press, Princeton, N.J., 1966. MR 0209285 (35 #187)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F05, 14J60

Retrieve articles in all journals with MSC (2010): 14F05, 14J60


Additional Information

Chikashi Miyazaki
Affiliation: Department of Mathematics, Saga University, Honjo-machi 1, Saga 840-8502, Japan
Email: miyazaki@ms.saga-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2014-12347-1
Keywords: Cohomological criterion, Castelnuovo-Mumford regularity
Received by editor(s): December 20, 2012
Received by editor(s) in revised form: August 16, 2013
Published electronically: November 24, 2014
Additional Notes: This work was partially supported by Grant-in-Aid for Scientific Research (C) (21540044) Japan Society for the Promotion of Science
Communicated by: Lev Borisov
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society